# SDR UIEA201904043765

- Difficulty date: April 2, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 90,177 hours, 17,094 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Warning Message
- Condition: False Activation
- Location: Eng Anti-Ice
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE ANTI ICE( PERFORMED FIM 30-21 F.T. 806 ON LEFT ENG ANTI ICE. NO DEFECT NOTED AT THIS TIME. OPS CHECK NORMAL AT THIS TIME. CONTINUITY CHECKS CHECKED GOOD. )
